Scientometrics

, Volume 98, Issue 2, pp 1397–1399

A note on the Jaccardized Czekanowski similarity index

Article

DOI: 10.1007/s11192-013-1044-2

Cite this article as:
Schubert, A. & Telcs, A. Scientometrics (2014) 98: 1397. doi:10.1007/s11192-013-1044-2

Abstract

It is shown that the “Jaccardized Czekanowski index” is actually a reinterpretation of the Ružička index. Thereby, it is proved that its one-complement is a true distance function, which makes it particularly suitable for use in similarity studies even with multidimensional statistical techniques.

Keywords

Similarity index Distance funcion 

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  1. 1.Department of Science Policy and ScientometricsLibrary and Information Center of the Hungarian Academy of SciencesBudapestHungary
  2. 2.Department of Computer Science and Information TheoryBudapest University of Technology and EconomicsBudapestHungary
  3. 3.Department of Quantitative Methods, Faculty of EconomicsPannon UniversityVeszprémHungary

Personalised recommendations